# SDR DALA2025111208310

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 34,986 hours, 3,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3507 -ATB- DUE TO L1 DOOR SQUEAL.  REPLACED AERODYNAMIC AND PRESSURE DOOR SEALS. (LP# 8174192)
